MAUDE Adverse Event Report: TRILLIANT SURGICAL, LLC D/B/A DJO FOOT AND ANKLE STAR ANKLE SYSTEM; PROSTHESIS, ANKLE, UNCEMENTED, NON-CONSTRAINED

TRILLIANT SURGICAL, LLC D/B/A DJO FOOT AND ANKLE STAR ANKLE SYSTEM; PROSTHESIS, ANKLE, UNCEMENTED, NON-CONSTRAINED
Model Number 400-142F
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported on 06/01/2023, by independent sales representative, via text to the regional account coordinator, asking for the price of a star ankle poly that was used during a star poly exchange case at (b)(6) specialty hospital on (b)(6) 2023.In a follow up email with the regional account coordinator stated "the original poly broke causing the revision case." he stated the original implant was a 400-142f, sliding core, uhmpwe, 8mm, and was implanted in 2021.The original facility, surgeon, and patient information are unknown.The 400-142f was discarded by the facility.
 
Event or Problem Description
The initial polyethylene component experienced structural failure, leading to the need for a revision procedure.The original implant employed was a 400-142f, sliding core, ultra-high molecular weight polyethylene (uhmpwe) material, with a diameter of 8mm, and had been surgically placed in 2021.

Brand Name
STAR ANKLE SYSTEM
Common Device Name
PROSTHESIS, ANKLE, UNCEMENTED, NON-CONSTRAINED
Manufacturer (Section D)
TRILLIANT SURGICAL, LLC D/B/A DJO FOOT AND ANKLE
727 north shepherd drive
suite 100
houston, TX 77007
Manufacturer (Section G)
TRILLIANT SURGICAL, LLC D/B/A DJO FOOT AND ANKLE
727 north shepherd drive
suite 100
houston, TX 77007
Manufacturer Contact
justin lovelace
727 north shepherd drive
suite 100
houston,, TX 77007
MDR Report Key17218645
Report Number3007420745-2023-00004
Device Sequence Number17700302
Product Code NTG
UDI-Device Identifier00886385026947
UDI-Public00886385026947
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P050050
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number400-142F
Device Catalogue Number400-142F
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2023
Initial Report FDA Received Date06/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown